Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (374 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 455–464
DOI: 10.2977/prims/1195196620

Published online: 1976-12-31

Zonal Spherical Functions on Some Symmetric Spaces

Jiro Sekiguchi[1]

(1) Tokyo Metropolitan University, Japan

No abstract available for this article.

No keywords available for this article.

Sekiguchi Jiro: Zonal Spherical Functions on Some Symmetric Spaces. Publ. Res. Inst. Math. Sci. 12 (1976), 455-464. doi: 10.2977/prims/1195196620